# SDR ASAA2022112240896

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 25,881 hours, 8,127 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK ILLUMINATED ON RECALL EXTINGUISHES W/RESET. GROUNDED - YES. ACCOMPLISHED PACK TEMP CONTROLLER BITE FOUND L/H PACK TCV FAULTED, FAULT RESETS. OPS TEMP CONTROL SYSTEM OPS GOOD. REF B737-900 AMM 21-61-06. PACK LIGHT REMAINS EXTINGUISHED ON MC RECALL.
